Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Analysis of spectral projectors in one-dimensional domains

Author: Y. Maday
Journal: Math. Comp. 55 (1990), 537-562
MSC: Primary 41A65; Secondary 65J05, 65N30
MathSciNet review: 1035939
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we analyze a class of projection operators with values in a subspace of polynomials. These projection operators are related to the Hilbert spaces involved in the numerical analysis of spectral methods. They are, in the first part of the paper, the standard Sobolev spaces and, in the second part, some weighted Sobolev spaces, the weight of which is related to the orthogonality relation satisfied by the Chebyshev polynomials. These results are used to study the approximation of a model fourth-order problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A65, 65J05, 65N30

Retrieve articles in all journals with MSC: 41A65, 65J05, 65N30

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society